ResearchList of Publications
Publications - Details

H -matrix approximability of inverses of FEM matrices for the time-harmonic Maxwell equations

authored by
Markus Faustmann, Jens Markus Melenk, Maryam Parvizi
Abstract

The inverse of the stiffness matrix of the time-harmonic Maxwell equation with perfectly conducting boundary conditions is approximated in the blockwise low-rank format of H-matrices. Under a technical assumption on the mesh, we prove that root exponential convergence in the block rank can be achieved, if the block structure conforms to a standard admissibility criterion.

Organisation(s)
Institute of Applied Mathematics
PhoenixD: Photonics, Optics, and Engineering - Innovation Across Disciplines
External Organisation(s)
TU Wien (TUW)
Type
Article
Journal
Advances in Computational Mathematics
Volume
48
No. of pages
32
ISSN
1019-7168
Publication date
10.2022
Publication status
Published
Peer reviewed
Yes
ASJC Scopus subject areas
Computational Mathematics, Applied Mathematics
Electronic version(s)
https://doi.org/10.48550/arXiv.2103.14981 (Access: Open)
https://doi.org/10.1007/s10444-022-09965-z (Access: Open)